MENU

You are here

Publications

Export 42 results:
Filters: First Letter Of Title is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Falqui G, Magri F, Pedroni M. A bihamiltonian approach to separation of variables in mechanics. In: Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. World Scientific; 1999. Available from: http://hdl.handle.net/1963/3222
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Franco D, Reina C. A Borel-Weil-Bott approach to representations of \rm sl\sb q(2,C). Lett. Math. Phys. 29 (1993) 215-217 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/3538
J
Jenssen HK, Sinestrari C. Blowup asymptotics for scalar conservation laws with a source. Comm. in Partial Differential Equations 24 (1999) 2237-2261 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3482

Pages

Sign in